MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BASIC PRESS FIT SZ 6; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT BASIC PRESS FIT SZ 6; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-05-120
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a periprosthetic fracture.Converted to revision stem.Loosening at non cemented interface.No surgical delay.No additional information.Doi: (b)(6) 2022; dor: (b)(6) 2022; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT BASIC PRESS FIT SZ 6
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14205452
Report Number1818910-2022-07492
Device Sequence Number11213497
Product Code LWJ
UDI-Device Identifier10603295059721
UDI-Public10603295059721
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030122
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1570-05-120
Device Catalogue Number157005120
Device Lot NumberD21060137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +8.5 BL; SELF CENT HIP 54X28 BLU; SUMMIT BASIC PRESS FIT SZ 6
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale